# SDR 97ZZZM82

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 592377111
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED DRILL BIT DAMAGE TO BOTH THE PRIMARY AND SECONDARY 9G NET BRACE AT RIGHT STATION 218 AND LEFT AND RIGHT STATION 256.  DAMAGE WAS REPAIRED PER EVERGREEN INTERNATIONAL AIRLINES ENGINEERING CHANGE, REPAIR AUTHORIZATION NR ECRA 932-53-031-2.  (M)
